RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 2, Pages 13–27 (Mi ufa145)  

Separation of an equation in the system of two second-order ordinary differential equations

Yu. Yu. Bagderina

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: We consider projectable type systems of two second-order ordinary differential equations with cubic nonlinearity of the right-hand side in first derivatives. For such systems we obtain criteria of reducibility by local transformation to a system with a separating equation in one of the unknown functions. Applications of the criteria and construction of the corresponding transformation is illustrated by a number of examples.

Keywords: second-order equation, decoupling of equations, separation of an equation, submersive system.

Full text: PDF file (523 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.925
Received: 24.10.2011

Citation: Yu. Yu. Bagderina, “Separation of an equation in the system of two second-order ordinary differential equations”, Ufimsk. Mat. Zh., 4:2 (2012), 13–27

Citation in format AMSBIB
\Bibitem{Bag12}
\by Yu.~Yu.~Bagderina
\paper Separation of an equation in the system of two second-order ordinary differential equations
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 2
\pages 13--27
\mathnet{http://mi.mathnet.ru/ufa145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3432641}


Linking options:
  • http://mi.mathnet.ru/eng/ufa145
  • http://mi.mathnet.ru/eng/ufa/v4/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:131
    Full text:67
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019